# SDR YMHA2016FA0000189

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: General aviation
- Aircraft: N718MV
- Make and model: Cessna 525C
- Aircraft serial: 0041
- Aircraft time: 1,234 hours, 1,015 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: 474716
- Part serial: ABL2894
- Condition: Dirty
- Location: Smoke Detector
- Part time: 1,234 hours, 1,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT DECLARED AN EMERGENCY AND LANDED, DUE TO A FORWARD BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT AND AUREL WARNING.  AFTER LANDING AND EVACUATING AIRPLANE THE FORWARD BAGGAGE AREA WAS OPENED UP AND INSPECTED FOR SMOKE OR THE ODOR OF SMOKE, NONE WAS FOUND.  HAD A LOCAL A&P ALSO CHECK IT OUT, IT WAS CLEANED AROUND THE SENSOR WITH A VACUUM CLEANER AND THE FAULT COULD NOT BE DUPLICATED.  THE A&P SIGNED IT OFF AS COULD NOT DUPLICATE AND THE FLIGHT CONTINUED AS PLANNED. THERE WERE NO MORE INCIDENTS OF THIS NATURE ON THE REMAINING FLIGHT.
